| Catalog Number |
1000 |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
01/25/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Procedure was completed successfully with the same implant.Patient is doing well.
Event or Problem Description
Rep reported that the bear implant hydrated quickly (< 20 seconds) and inconsistently.Visually, the device appeared highly variable from top (proximal) end of implant to the bottom (distal) end.When hydrated, blood ran through the device and was coming out of the suture holes.The bottom of the implant also hydrated quickly.Device was very malleable in the arthrotomy.The device did not hydrate consistently and the bottom (distal) end came off in the knee; however, dr was able to push this portion back onto the implant prior to closing the knee.